# SDR USAAD96128

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 984 - CLT-ORF - AFTER TAKEOFF, THE NR 2 OIL FILTER CLOGGING LIGHT ILLUMINATED.  AT IDLE POWER, THE LIGHT REMAINED ILLUMINATED, ACCOMPANIED BY RISING OIL TEMPERATURE AND REDUCED FUEL FLOW.  SHUT DOWN NR 2 ENGINE, AND RETURNED TO FIELD. 19 MINUTES SINGLE ENGINE TIME.  REPLACED NR 2 ENGINE.  (M)
